# SDR ASOA2016061415039

- Difficulty date: June 14, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 22,576 hours, 21,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED NUT PLATES WITH SLIGHT CORROSION AT ATTACHMENT POINT AT ASD LOWER SILL ANGLE BETWEEN BS 310 - 349, WL 73.50.  REMOVED THE CORROSION & FOUND TO BE OUT OF LIMIT IAW SRM 53-00-00.  REMOVED AND REPLACED THE  LOWER SILL ANGLE IAW SRM 51-42-13, 51-52-06, 51-42-21, SRM 51-40-11, AND 51-42-6.
